Minimizing quadratic functions subject to bound constraints with the rate of convergence and finite termination

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56800

Show full item record


Title: Minimizing quadratic functions subject to bound constraints with the rate of convergence and finite termination
Author: Dostál, Zdeněk
Schöberl, Joachim
Date issue: 2005
Citation: Computational optimization and applications. 2005, vol. 30, no. 1, p. 23-43.
URI: http://hdl.handle.net/10084/56800
ISSN: 0926-6003
1573-2894
DOI: 10.1007/s10589-005-4557-7
URI: http://dx.doi.org/10.1007/s10589-005-4557-7
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics